# SDR 07FDEA00518

- Difficulty date: February 17, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 48,529 hours, 10,898 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

INTERMITTENT LEVEL 3 APU FIRE ALERT AFTER 150 EN ROUTE-SUSPECTED BLEED/DUCT LEAK-COMPLIED W/QRH, BOTTLE BLOWN.  FOUND FLEX DUCT AT EXHAUST DISCONNECTED AND CLAMP MISSING, DUCT COMES FROM THE GEN COOLING SHROUD.  RAN APU FOUND AIR LEAKING AT PRESS REG VALVE CLAMP, TIGHTENED CLAMP.  RAN NR 2 ENG AND COULD HEAR A MASSIVE AIR LEAK RUMBLE, WITH ENG RUNNING SHUT DOWN APU AND FOUND AT THE FORWARD FIREWALL THE NR 2/APU MANIFOLD LEAKING AT THE CLAMP.  TIGHTENED CLAMP AND AIR LEAK STOPPED.  CLAMP WAS EXTREMELY LOOSE.  ALL OTHER CLAMPS AND CONNECTIONS LEAK CHECK GOOD.  SAFETIED THE FIRE BOTTLES ELE CONNECTIONS AND SQUIBS.  SYSTEM OK FOR SERVICE.
